Faculty of Mathematical Sciences

Department of Pure Mathematics

Massoud Amini

First NameMassoud
Teacher GradeProfessor
Permanent Phone(not set)
Email Addressmamini@modares.ac.ir
-Locally compact pro C*-algebras, Cand. J. Math. 56 (1) (2004), 3-22.
-Uniform closure of dual Banach algebras, J. Operator Theory,52 (2004), 1-10.
-(joint with A.R. Medghalchi) Harmonic analysis on tensor hypergroups, Contemporary Mathematics 363 (2004), 1-14.
-(joint with A.R. Medghalchi) Restricted algebras on inverse semigroups I, Math. Nachrichten 279(16) (2006), 1-10.
-Tannaka-Krein duality for compact groupoids I, Representation theory, Advances in Mathematics, 214 (1) (2007), 78-91.
-(joint with H. Rahiminia) On separability of graphs with some entangled edges, Quantum Info. Comput. 8 (2008), 664-670.
-(joint with B. Hayati) Connes amenability of multiplier Banach algebras, Kyoto Math. J. 50 (2010), 41-50.
-Tannaka-Krein duality for compact groupoids II, duality, Operators and Matrices 4 (2010), 573-592.
-(joint with B. Ahmadi Kakavandi) Duality and subdifferential for convex functions on complete $CAT(0)$ metric spaces, Nonlinear Analysis Series A 73 (2010), 3450-3455.
-(joint with Cho-Ho Chu) Harmonic functions on hypergroups, Jour. Functional Analysis 261 (2011), 1835-1864.
-(joint with A. Bodaghi) Module character amenability of Banach algebras, Archiv der Mathematik 99 (2012), 353-365.
-Harmonic functions on [IN] and central hypergroups, Monatshefte f\"{u}r Mathematik 169 (2013), 267-284.
-(joint with A. Heydari, M. Toomanian) Lie hypergroups, J. Lie Theory, 23 (2013), 127-142.
-(joint with G. Elliott, N. Golestani) The category of Bratteli diagrams, Candian Math. J. 67 (2015), 990-1023
-(joint with M.S. Mojahedi Moakhar, M. Kalantar) Harmonic operators of ergodic quantum group actions, Proc. Amer. Math. Soc. 143 (2015), 4325-4333
-(joint with C. A. Akemann, M.B. Asadi) Which multiplier algebras are W$^*$-algebras?, Jour. Operator Theory 74 (2015), 125-132
-(joint with M.B. Asadi) On nuclearity of the algebra of adjointable operators on Hilbert C$^*$-modules, Bull. Belg. Math. Soc. 22 (2015), 423-427
-(joint with A. Medghalchib, F. Naderi) Pointwise eventually non-expansive action of semi-topological semigroups and fixed points, J. Math. Analysis Appl. 437 (2016) 1176-1183
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here